U.S. doctors online nowAsk doctors free
NE
A 33-year-old female asked:

Severe abdominal pain with very foul gas. both belching and flatulant. was taking hydrocodone and flexeril (cyclobenzaprine hcl) after back surgery 2 weeks ago. ?

2 doctor answers3 doctors weighed in
Dr. Thomas Mcgowan
Specializes in Family Medicine
Possible constipatio: If you recently had surgery and were on those medications, you may be constipated. CAll your surgeon or primary doctor for an evaluation.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Shaym Puppala
Internal Medicine 26 years experience
Needs evaluation!: SEVERE abdominal pain needs URGENT evaluation;diagnosis based on a question alone is not possible in this forum.Abdominal pain with hydrocodone can occur from the side effect of constipation. Flatulence argues against complete bowel obstruction, but partial obstruction is possible. Antibiotics, if given at time of surgery, can change bacterial balance and lead to c. dif colitis.Other causes exist.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 30, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.